| Model Number |
VENUM14100 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, image was provided for review.The investigation of the reported event is currently underway.(expiry date: 10/2022).
Event or Problem Description
It was reported that during a stent placement procedure, the stent did not fully expand.The procedure was completed using another device.There was no reported patient injury.
Event or Problem Description
Additional Manufacturer Narrative
H10: manufacturing review: the lot history record of this lot was reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the sample was not available for evaluation.One image was provided with poor resolution.One stent end was barely visible but due to poor resolution an expansion issue could not be clearly identified which leads to inconclusive evaluation result.A definite root cause for the reported event could not be determined labeling review: a review of the relevant instructions for use for this product was conducted.The instructions for use was found to address potential complications and adverse events such as incorrect positioning of the stent requiring further stenting or surgery, intimal injury, and malposition.The venovo venous stent system is indicated for the treatment of symptomatic iliofemoral venous outflow obstruction.H10: d4 (expiry date: 10/2022), g3.H11: h6 (method, result).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.